Home > Research > Publications & Outputs > Convergence of slice sampler Markov chains.
View graph of relations

Convergence of slice sampler Markov chains.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

  • G. O. Roberts
  • J. S. Rosenthal
<mark>Journal publication date</mark>1999
<mark>Journal</mark>Journal of the Royal Statistical Society: Series B (Statistical Methodology)
Issue number3
Number of pages18
Pages (from-to)643-660
Publication StatusPublished
<mark>Original language</mark>English


We analyse theoretical properties of the slice sampler. We find that the algorithm has extremely robust geometric ergodicity properties. For the case of just one auxiliary variable, we demonstrate that the algorithm is stochastically monotone, and we deduce analytic bounds on the total variation distance from stationarity of the method by using Foster–Lyapunov drift condition methodology.